# SDR IAVA201406110001

- Difficulty date: May 30, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N1197
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 16 hours
- Engine: Allsn 250C20
- Engine time: 2,460 hours
- System (JASC): 7250 · Turbine Section
- Part: Combustion Case
- Part number: 23030911
- Condition: Cracked
- Location: Engine
- Part time: 1,151 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTER COMBUSTION CASE CRACKED ON THE RT SIDE UNDER WIRE REINFORCEMENT PATCH.
